# SDR DALA13070443767

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK, BS 520, RBL 25 HAS WEAR ON THE CROWN.  MAINTENANCE FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
